MAUDE Adverse Event Report: ARTHREX, INC. HDS TRACTION BOOT; TRACTION APPARATUS

ARTHREX, INC. HDS TRACTION BOOT; TRACTION APPARATUS
Model Number HDS TRACTION BOOT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that an ar-6529-06 traction boot has an issue with the ratcheting strap.The slider is popping off track while in use.No patient affect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The qa team reviewed this complaint and found that the ladder strap was worn.After speaking with engineering, it was determined that this is inherent to the design with the plastic ratchet being worn by the metal ratchet buckle.Overtime, the plastic can wear down.A new version of these arthrex traction boots are already pending release, which will address this issue.

Brand Name
HDS TRACTION BOOT
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19214982
Report Number1220246-2024-02635
Device Sequence Number12788529
Product Code HST
UDI-Device Identifier00888867040021
UDI-Public00888867040021
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHDS TRACTION BOOT
Device Catalogue NumberAR-6529-06
Device Lot Number10655632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown